# SDR IPXA2019032740530

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,271 hours, 10,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ENTRY DOOR SEAL HAS TEARS THROUGH ALL LAYERS. REPAIRED MAIN ENTRY DOOR SEAL PER EO A300-5210-20334-C.
